# SDR DHL9980539C

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S141599712000
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, EXFOLIATION CORROSION AT INTERSECTION OF FRAME FUSELAGE STA 1660 AND LONG 23 LEFT BELOW CUSP LINE.  CUT OUT STRINGER  AT FS 1650 AND REMOVED TO PRODUCTION SPLICE STA 1690.  PREPARED NEW SECTION OF STRINGER, FABRICATED SPLICING STRAPS AND INSTALLED PER  SRM 51-1-8.  N/R 757
